# SDR P5CA9600408

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Brackets
- Condition: Broken
- Location: Apu Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LEFT DOOR FORWARD AND AFT FIRE DETECTOR ELEMENT BRACKETS BROKE OFF DOOR.  REPAIRED PER BOEING SRM 51-40-03.
